# SDR SWAA2017082815935

- Difficulty date: July 30, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 54,720 hours, 31,787 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 141A372212
- Condition: Cracked
- Location: Bs 235.8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE  DOUBLER CRACKED AT BS 235.8, BETWEEN STRINGERS 21 TO 24R.  REPAIRED THE DOUBLER  IAW EA.
